MathSciNet Relay Station
MathSciNet bibliographic data
MR383414 (52 #4295) 57A10
Scott, G. P. On sufficiently large $3$-manifolds. Quart. J. Math. Oxford Ser. (2) 23 (1972), 159–172; correction, ibid. (2) 24 (1973), 527–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement